Doctor insights on:
Niaspan Warnings And Recalls
I'm on the following medications: crestor (rosuvastatin) norvase prestiva (sp). Are these safe together?
See your doctor: Do you mean Darunavir (Prezista)? Although in one study, lipid effects did not change over a few weeks of adding Darunavir to rosuvastatin (crestor), the FDA has released a warning about several statins in combination with protease inhibitors, including an increased risk of rhabdomyolysis. I would discuss your options in detail with your doctor! ...Read more
Ask pharmacist: This cannot be answered well without knowing which prescription drugs you are talking about. www.drugs.com is a helpful website and you can also ask a pharmacist to see what drugs are not compatible when taken together. In general it is not wise to "mix" drugs. ...Read more
Do wellbutrin, clonazepan and Lipitor (atorvastatin) have bad interactions or side effects when taken together?
Muscle aches, etc.: This is a statin drug, and like other statins, has the danger of causing rhabdomyolysis, or muscle breakdown, a severe side effect. This may be manifested by muscle aches/problems. This drug also increases he risk of diabetes, and can also be toxic to the kidneys. In fact, muscle aches/pain is a reason patients might be taken off this drug. ...Read more
Zoloft (sertraline): Warning exists while taking the medication.Get a more detailed answer ›
Is there any drug interaction or side effects to taking the two drugs gemfibrozil for cholesterol and allopurinol for gout together ?
YES: This drug is a proven SECOND line treatment for Type 2 Diabetes and I assume it is being prescribed by YOUR Primary Care or Diabetes Care Professional! The B oxed Warnings on ANY Prescription Drug include a litany of side effects etc etc Follow your Health Care Professional's advice Hope this helps! Dr Z ...Read more
What are the potential risks of moderate/high daily alcohol use combined with taking Rx meds Adderall XR (30 mg, 2x/daily) & Xanax (alprazolam) XR (2mg, 2x daily)?
Major consequences: Combining alcohol in any quantity together with prescription medications & especially those that affect the brain can result in complications. When the quantity of alcohol is as high as you imply then, complications are magnified and can include death. Whoever's involved should seek professional addiction counseling. Questions? www.healthtap.com/drsaghafi Key Code: PDXFNR to make an appointment. ...Read moreSee 2 more doctor answers
Celandine: When given orally in material quantities, greater celandine has been implicated in more than a dozen cases of hepatitis. This seems to depend on the dose. The time between use and the appearance of hepatitis varies. Topically, greater celandine can cause contact dermatitis. Homeopathic preparations of this herb do not cause these issues -- this would be the remedy named chelidonium. ...Read more
I'm in toprol (metoprolol) xr, synthroid, vitamin d and miralax daily. Are their any interactions between these?
I was wondering did risperdal's manufacturer provide insufficient warning labels regarding its adverse effects?
They did provide: Medication side effects are supposed to be revealed by the drug developer. However, it may take several years of use in real life settings before certain side effects are fully appreciated, evaluated and understood. ...Read more
What cholesterol medicine has the least interaction with luvox? Vytorin (ezetimibe and simvastatin) has "major" listed as a side effect with luvox fot interaction
None: None known.Get a more detailed answer ›
What're the effects drinking alcohol while taking these medications: paroxetine, zolpidem, and levetiracetam?
Additive: Acohol has an additive sedating effect with all those meds. That you're taking that particular pharmacological cocktail implies you have a significant neuropsychiatric disorder. Alcoholmusevin these conditions can be detrimental. Please share your drinking history with prescribing doctor. ...Read moreSee 1 more doctor answer
Taking topiramate and vimpat (lacosamide) for seizures. Someone suggested taking herbal supplements too--any i should avoid for risk of messing with med levels?
Avoid ALL herbs, : vitamins, OTC medications, supplements, homeopathic & naturopathic medications that have not been approved by your neurologist. Medications were originally derived from plants. Ask your other doctors to check for drug interactions when prescribing medications for other illnesses you may have. Take a list of your AED's & doses to all appointments. Wear a medical alert bracelet for safety. ...Read more
- Talk to a doctor live online for free
- Reglan warnings and recalls
- Estrogen warnings and recalls
- Famotidine warnings and recalls
- Ask a doctor a question free online
- Ticlopidine warnings and recalls
- Phenobarbital warnings and recalls
- Antifungal warnings and recalls
- Nexium warnings and recalls
- Talk to a cardiologist online